MAUDE Adverse Event Report: TELEFLEX INCORPORATED UROLIFT; IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM

TELEFLEX INCORPORATED UROLIFT; IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM
Model Number IPN924184
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon was performing surgery and using the urolift 2 implant cartridge, and it misfired.The cartridge was removed from the field and replaced with a new device.No patient harm.

Brand Name
UROLIFT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key21216772
Report Number21216772
Device Sequence Number15650073
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public(01)10814932020343(17)250913(10)73J2300437
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2024
Report Date (Section F) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924184
Device Catalogue NumberUL2-C
Device Lot Number73J2300437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight113 KG
Date Report Sent to FDA12/27/2024